DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/8981

Title: INADMISSIBILITY RESULTS FOR THE SELECTED SCALE-PARAMETERS
Authors: VELLAISAMY, P
Keywords: exponential-families
estimators
population
Issue Date: 1992
Publisher: INST MATHEMATICAL STATISTICS
Citation: ANNALS OF STATISTICS, 20(4), 2183-2191
Abstract: Let X1, X2,..., X(k) be k independent gamma random variables with different scale parameters but with a common known shape parameter. Suppose the population corresponding to the largest X(1) [or the smallest X(k)] observation is selected. The problem of estimating the scale parameter theta(1) [or theta(k)] of the selected population is considered. We derive, using the method of differential inequalities, explicit estimators that dominate the natural or the existing estimators. The improved estimators of theta(1) are similar to that of DasGupta estimators for the usual simultaneous estimation problem. An implication of this result for the simultaneous estimation of the selected subset is also considered.
URI: http://dx.doi.org/10.1214/aos/1176348913
http://dspace.library.iitb.ac.in/xmlui/handle/10054/8981
http://hdl.handle.net/10054/8981
ISSN: 0090-5364
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback